# SDR YENA2019112270664

- Difficulty date: November 17, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 64,087 hours, 22,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM +Y1162 AT AFT GALLEY AREA (1E/A); REF AEROMAN NRC # 2019-310252, REPLACED FLOOR BEAM +Y1162 AT AFT GALLEY AREA (1EA) BTW FR 68 TO FR 69 I.A.W SRM A320-51-72-11 AND DRAWING D 53472780000 ACCOMPLISHED. CLASSIFIED AS MAJOR REPAIR
